Thunderstorm Wind, Coffee
- When
- November 5, 11:15 PM EST
- Where
- Coffee County, Ambrose
- Property damage
- $2,000
- Reported by
- UTILITY COMPANY
- Coordinates
- 31.600, -83.017
Large trees down on power lines, poles down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Nov 5, 11:04 PM EST, 11 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1104 PM EST TUE NOV 05 2002
HAVE UPDATED ZONE FORECAST PACKAGE FOR TORNADO WATCH FOR INLAND
SECTIONS OF SOUTHEAST GEORGIA AND SUWANNEE RIVER VALLEY IN NORTHEAST
FLORIDA VALID UNTIL 4 AM EST.
.JAX...
FL...SCA FLAGLER BCH TO FERNANDINA BCH TONIGHT.
TORNADO WATCH FLZ020>023-035 UNTIL 4 AM EST.
GA...SCA FERNANDINA BCH TO ALTAMAHA SOUND TONIGHT.
TORNADO WATCH GAZ132>136-149>152-162>164 UNTIL 4 AM EST.
ZAPPE/CAMPFLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1030 PM EST TUE NOV 5 2002 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE... A STRONG COLD FRONT WILL CONTINUE TO PUSH ACROSS THE REGION THROUGH THE OVERNIGHT HOURS. NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE FRONT. SOME OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING TORNADOES. ...A TORNADO WATCH IS IN EFFECT UNTIL 4 AM FOR INLAND SOUTHEAST GEORGIA AND THE SUWANEE RIVER VALLEY IN NORTHEAST FLORIDA... THE WATCH INCLUDES THE FOLLOWING COUNTIES: IN SOUTHEAST GEORGIA... APPLING...ATKINSON...BACON...BRANTLEY...CHARLTON...CLINCH...COFFEE... ECHOLS...JEFF DAVIS...PIERCE...WARE AND WAYNE IN NORTHEAST FLORIDA... BAKER...COLUMBIA...GILCHRIST...HAMILTON AND SUWANNEE LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER GROUPS...AND OTHER INTERESTED CONCERNS SHOULD MONITOR THIS SITUATION AND TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER APPROACH YOUR AREA. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS REQUESTED IN THE WATCH AREA. .DAYS TWO THROUGH SEVEN... AS LOW PRESSURE OVER MISSISSIPPI CONTINUES TO MOVE NORTHEAST THROUGH TONIGHT AND WEDNESDAY...IT WILL SWEEP ITS TRAILING COLD FRONT THROUGH THE FORECAST AREA. WEDNESDAY MORNING...NUMEROUS SHOWERS AND SOME STRONG STORMS ARE POSSIBLE ACROSS NORTH FLORIDA. AS THE FRONT MOVES SOUTH DURING THE DAY...ISOLATED STRONG THUNDERSTORMS MAY ALSO AFFECT CENTRAL FLORIDA COUNTIES WEDNESDAY AFTERNOON ALONG THE BOUNDARY. STORM SPOTTERS AND OTHER INTERESTS SHOULD MONITOR THE EVOLVING SITUATION. LATE WEDNESDAY...HIGH PRESSURE WILL BUILD OVER THE AREA BEHIND THE FRONT BRINGING COOLER TEMPERATURES AND GUSTY NORTHWESTERLY WINDS TO THE FORECAST AREA THROUGH THURSDAY MORNING. HIGH PRESSURE WILL BUILD OVER THE SOUTHEAST THEN SHIFT OVER THE MID-ATLANTIC REGION THROUGH FRIDAY NIGHT. SATURDAY WINDS WILL BECOME ONSHORE INCREASING THE CHANCE OF RIP CURRENTS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. HESS
GAZ150-060045- SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE JACKSONVILLE FL 720 PM EST TUE NOV 5 2002 AT 720 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF BICKLEY...OR ABOUT 13 MILES EAST OF PEARSON...MOVING NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BICKLEY THROUGH 745 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. CAMP
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Large trees down on power lines, poles down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2002Every state in 2002This day in weather historyWarnings in Georgia, November 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5319503.